# SDR CHQA200800096

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N473
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 13,892 hours, 11,901 cycles
- Engine: Ge CF343B1
- Engine time: 13,902 hours, 11,902 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Module
- Part number: 706010
- Part serial: 1054
- Condition: Malfunctioned
- Location: Stab
- Part time: 3,136 hours, 2,174 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5723 SDF TO IAH - WHILE ON DESCENT INTO IAH THE CREW RECEIVED A TOTAL STAB FAILURE MESSAGE ON THE EICAS.  THE CREW RAN THEIR QRH, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  WHEN MAINTENANCE ARRIVED THEY RAN THE HSTCU SELF TEST IAW MM 27-34-01, NO DEFECTS WERE NOTED AND THE PLANE WAS GOOD TO CONTINUE SERVICE.
